# SDR REXA201100770

- Difficulty date: October 22, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 19,514 hours, 17,329 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL GRAVITY X-FLOW VALVE WILL NOT OPEN INOP.  PERFORMED OPERATIONAL TEST OF GRAVITY X FLOW VALVE IAW AMM 28-13-16.  OP CHECK GOOD.  OK FOR SERVICE.
